# SDR 20000712SH044

- Difficulty date: June 28, 2000
- Submitted: July 12, 2000
- Operation: General aviation
- Engine: Ge CF7002D2
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part serial: 57614
- Condition: Fractured
- Location: Engine
- Part time: 712 hours
- Component: Turb Rotor Assy, Ge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH STAGE 1 TURBINE BLADES FRACTURED AND LIBERATED THE TOP ONE-THIRD OF THE AIRFOIL CAUSING DAMAGE TO THE 2ND STAGE BLADES AND AFT FAN SECTION.  SUBMITTER STATED INSUFFICIENT INSPECTION INFORMATION EXISTS I N THE ENGINE MANUAL TO DETECT THINNING/NECKING OF THE AIRFOIL SECTION DUE TO CREEP AND/OR OXIDATION AND/OR EROSION.  THINNING OF THE BLADE AIRFOIL CROSS-SECTION RESULTS IN BLADE FRACTURE.  (X)
